| Model Number |
1000-27 |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Code |
Aortic Regurgitation (1716)
| Date of Event |
10/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 6 years and 6 months post implant of this 27mm aortic bioprosthetic valve, the patient underwent a transcatheter valve-in-valve replacement due to increased gradients and moderate regurgitation.No additional adverse patient effects were reported. .